| Catalog Number |
PTA5-35-80-4-2.0 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/22/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The device was used to treat a lesion with calcification.The balloon ruptured during the procedure.Another manufacturer's device was used to complete the procedure.There have been no adverse effects to the patient reported.